Show simple item record

dc.contributor.authorBukhgeım, A. L.
dc.contributor.authorDyatlov, G. V.
dc.contributor.authorKardakov, V. B.
dc.contributor.authorTantserev, E. V.
dc.date.accessioned2013-07-23T16:58:45Z
dc.date.available2013-07-23T16:58:45Z
dc.date.issued2004-07
dc.identifier.citationBukhgeim, A. L., G. V. Dyatlov, et al. (2004). "Uniqueness in One Inverse Problem for the Elasticity System." Siberian Mathematical Journal, July 2004, Volume 45, Issue 4, pp 618-627en_US
dc.identifier.issn0037-4466
dc.identifier.issn1573-9260
dc.identifier.urihttp://hdl.handle.net/10057/6027
dc.identifier.urihttp://dx.doi.org/10.1023/B:SIMJ.0000035828.43530.0c
dc.descriptionClick on the DOI link to access the article (may not be free)en_US
dc.descriptionTranslated from Russian.
dc.description.abstractWe consider an inverse problem for the stationary elasticity system with constant Lam´e coefficients and a variable matrix coefficient depending on the spatial variables and frequency. The right-hand side contains a delta-function whose support (source) varies in some domain disjoint from the support of the variable coefficient. The inverse problem is to find the coefficient from the scattered wave measured at the same point at which the perturbation originates. A uniqueness theorem is proven. The proof bases on reduction of the inverse problem to a family of equations with the M. Riesz potential.en_US
dc.language.isoen_USen_US
dc.publisherPlenum Publishing Corporationen_US
dc.relation.ispartofseriesSiberian Mathematical Journal;v.45 no.4
dc.titleUniqueness in one inverse problem for the elasticity systemen_US
dc.typeArticleen_US
dc.rights.holderOriginal Russian Text Copyright c 2004 Bukhgeim A. L., Dyatlov G. V., Kardakov V. B., and Tantserev E. V
dc.rights.holderCopyright © 2004, Plenum Publishing Corporation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record